# SDR UIEA2020051901078

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,669 hours, 17,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS: FWD EQ EXHAUST FAN T-R UNIT 1H FLOW INHIBITS.( PERFORMED SYSTEM TEST FWD EQ EXH FAN, OK IAW AMM 21-58-00.   LP 1141072: T/S T-R UNIT MASSAGE ON EICAS PER FIM 24-32-FT 803, SYS OK, NO MESSAGES PRESENT AT THIS TIME.   )
